MAUDE Adverse Event Report: MOBIUS MOBILITY LLC. IBOT PMD

MOBIUS MOBILITY LLC. IBOT PMD
Model Number IBOT PMD
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user contacted mobius shortly after the event, as the fall resulted in a remote code appearing on the ibot.This is expected device behavior in the event of a fall.The user, who was not yet aware of the injury, reported to mobius staff that no injury had occurred.Mobius staff cleared the code remotely.At a later date, the user contacted mobius for a service request unrelated to this incident.At that time, he mentioned in passing having broken a leg when he caught a wheel and fell while in balance mode on a cruise ship.Mobius staff confirmed with him that this was the same event for which he had previously reported no injury.Mobius retrieved the logs from his device.No device malfunction was indicated in the logs.Assessment of the logs corroborated the user's account that a fall had occurred, and indicated that the fall was due to user error.The user manual warnings state to "avoid obstacles, slick surfaces, or excessive rocking when in balance mode.".
 
Event or Problem Description
The user reported being in balance mode on a cruise ship, and catching a wheel on something, causing the device to go over sideways.This resulted in the user breaking their leg, which, due to their medical condition, they did not feel and therefore did not realize at the time that they had sustained an injury.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILITY LLC.
540 north commercial st.
suite 310
manchester NH 03101
Manufacturer (Section G)
MOBIUS MOBILITY LLC.
540 n. commercial street
suite 310
manchester NH 03101
Manufacturer Contact
joseph sullivan
540 n. commercial street
suite 310
manchester, NH 03101
6034258703
MDR Report Key16886448
Report Number3014522447-2023-00001
Device Sequence Number6174231
Product Code IMK
UDI-Device Identifier00857584008010
UDI-Public00857584008010
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K210920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite